# SDR CALA2013060300384

- Difficulty date: June 3, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 47,011 hours, 16,681 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD CENTER WALL LOWER ATTACH ANGLE FOR PANEL AT BS 500I, BETWEEN S-26L AND S-26R HAS CORROSION.  REMOVED AND INSTALLED NEW ANGLE (RAIL ASSY) PN 143A9485Y35, REF SRM 51-40-02.
